# SDR CALA2017041000948

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N19951
- Make and model: Boeing 787-9
- Aircraft serial: 36402
- Aircraft time: 11,366 hours, 1,024 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW NOSE TIRE PRES EICAS MSG ON BY DESCENT. ONLY 80 PSI. EMERGENCY DECLARED. LANDING NORMAL, TAX IN STEERING NORMAL. REPLACED BOTH NOSE LANDING GEAR TIRES PER DMC-B787-A-32-45-02- 00A-520A-A AND DMC-B787-A-32-45-02-00A-720A-A. TPIS INDICATION NORMAL.
